# SDR AALA202506187019

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 63,637 hours, 38,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L WALL MOUNTED EXIT SIGN HAS 1 INOP BULB. MAINTENANCE RELAMPED 1L WALL MOUNTED EXIT SIGN IAW AMM 33-51-19.
